ALAMT  Vol.9 No.4 , December 2019
A Minimality of the Rational Canonical Form
Abstract: The rational canonical form theorem is very essential basic result of matrix theory, which has been proved by different methods in the literature. In this note, we provide an effcient direct proof, from which the minimality for the decomposition of the rational canonical form can be found.
Cite this paper: Liu, H. and Zhang, H. (2019) A Minimality of the Rational Canonical Form. Advances in Linear Algebra & Matrix Theory, 9, 83-88. doi: 10.4236/alamt.2019.94006.

[1]   Halmos, P. (1974) Finite-Dimensional Vector Spaces. Springer- Verlag, New York.

[2]   Horn, R.A. and Johnson, C.R. (1985) Matrix Analysis. Cam- bridge University Press, Cambridge.

[3]   Jacobson, N. (1953) Lectures in Abstract Algebras II Linear Al- gebra. Springer-Verlag, New York.

[4]   Hartwig, R.E. (1996) Roth's Removal Rule and the Rational Canonical Form. The American Mathematical Monthly, 103, 332- 335.